I am a first time user of Depo Provera (if that's how you spell it) I had the shot three days ago and haven't felt any symptoms at all (headaches,bleeding,etc) I feel 100% fine. Im concerned because I'm worried its not working in my body ? the doctor didn't have any problems administering it. I just feel that I should be having some kind of reaction now ? they say you should wait a week before having sex but I'm worried I won't have any symptoms within the week and so I'm wary of having sex until I know it's working. Can someone help??
marshmallow; this is not that uncommon Your one of the lucky ones lots get side effects right off it sounds like your one of many of the lucky ones.Just make sure you wait the week as you were told then if your still worried call the nurse or doctor and talk to them but this is not as uncommon as you think Most people all they talk about is the problems they have with medications..now stop being worried. You know you got the shot and don't forget when you go back to get the next one. Have a good weekend Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera Contraceptive - I gained 40kg in the month following commencement of depo-provera. This
Posted 4 Feb 2014 • 1 answer
Posted 13 Apr 2015 • 1 answer
Posted 13 Apr 2015 • 2 answers
Posted 3 Oct 2015 • 1 answer
Posted 8 Nov 2016 • 1 answer